# SDR AU990849

- Difficulty date: January 16, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 441
- Engine: Garrtt TPE3318
- Propeller: Hartzl HCB3TN5
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Vortex Generator
- Part number: SA00487SE
- Condition: Misinstalled
- Location: Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) VORTEX GENERATOR KIT INCORRECTLY INSTALLED.
